# SDR 2007UALA03865

- Difficulty date: September 21, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 21,024 hours, 5,379 cycles
- Engine: Pwa PW4052
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 182T42002
- Condition: Dented
- Location: Horiz Stab
- Part time: 21,024 hours, 5,379 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STABILIZER LOWER SURFACE HAS DENT AT APPROX STA 290.  REMOVED DAMAGE FROM RT HORIZ LOWER SURFACE & FABRICATED REPAIR DOUBLERS AND FILLERS.  INSTALLED IAW SRM 55-10-01.  INSPECTED AND APPROVED FOR RETURN TO SERVICE.
